Alert archive / Puerto Rico / Small Craft Advisories in 2017

Small Craft Advisory 34, NWS JSJ

September 8, 2017

NWS JSJ issued this small craft advisory at Sep 8, 2017, 2:48 PM CDT. It took effect at Sep 10, 2017, 12:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 8, 2017, 2:48 PM CDT (19:48 UTC)
In effect from
Sep 10, 2017, 12:00 PM CDT
Expired
Sep 9, 2017, 4:55 AM CDT
In force
Issued by
NWS JSJ

The text

As transmitted.

239 
WHCA72 TJSJ 081948
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
348 PM AST FRI SEP 8 2017

...MAJOR HURRICANE JOSE TO THREATEN LOCAL NORTHEAST ATLANTIC
WATERS...

AMZ715-722-725-090400-
/O.CON.TJSJ.TR.A.1012.000000T0000Z-000000T0000Z/
/O.NEW.TJSJ.SC.Y.0034.170910T1700Z-170911T0000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
348 PM AST FRI SEP 8 2017

...TROPICAL STORM WATCH REMAINS IN EFFECT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 8 PM AST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 1 PM TO 8 PM AST SUNDAY. 

* WINDS...EAST TO NORTHEAST AT 10 TO 15 KNOTS BECOMING 15 TO 35 
  KNOTS SATURDAY AFTERNOON AND NIGHT. 

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET. INCREASING UP TO 14 FEET OCCASIONALLY 20 FEET ON 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A TROPICAL STORM WATCH MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE
POSSIBLE DUE TO A TROPICAL STORM WITHIN 48 HOURS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-090400-
/O.EXB.TJSJ.SC.Y.0033.170909T0600Z-170911T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
348 PM AST FRI SEP 8 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SATURDAY TO 8 PM AST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 8 PM AST
SUNDAY. 

* WINDS...WINDS 10 TO 20 KNOTS. 

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10
  FEET. INCREASING UP TO 11 FEET OCCASIONALLY 15 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-090400-
/O.EXT.TJSJ.SC.Y.0033.170909T0600Z-170910T1700Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
348 PM AST FRI SEP 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SATURDAY TO 1 PM
AST SUNDAY...

* WINDS...EAST TO NORTHEAST AT 10 TO 15 KNOTS INCREASING TO 15 
  TO 25 KNOTS SATURDAY NIGHT IN THE FAR NORTHEAST PORTION. 

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET. INCREASING UP TO 15 FEET OCCASIONALLY 17 FEET ON 
  SATURDAY NIGHT IN THE FAR NORTHEAST PORTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-090400-
/O.CON.TJSJ.TR.A.1012.000000T0000Z-000000T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
348 PM AST FRI SEP 8 2017

...TROPICAL STORM WATCH REMAINS IN EFFECT...

* WINDS...15 TO 20 KNOTS...INCREASING TO 35 TO 45 KNOTS WITH 
  GUSTS TO AROUND 50 TO 75 KNOTS ON THE NORTHEAST PORTION OF THE 
  ATLANTIC OFFSHORE WATERS ON SATURDAY NIGHT. 

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET. INCREASING UP TO 23 FEET ON SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A TROPICAL STORM WATCH MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE
POSSIBLE DUE TO A TROPICAL STORM WITHIN 48 HOURS.

&&

$$
1 follow-up statement
722 
WHCA72 TJSJ 090955
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
555 AM AST SAT SEP 9 2017

...MAJOR HURRICANE JOSE TO THREATEN LOCAL NORTHEAST ATLANTIC
WATERS...

AMZ715-722-725-091800-
/O.CON.TJSJ.TR.A.1012.000000T0000Z-000000T0000Z/
/O.CAN.TJSJ.SC.Y.0034.170910T1700Z-170911T0000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
555 AM AST SAT SEP 9 2017

...TROPICAL STORM WATCH REMAINS IN EFFECT...

* WINDS...EAST TO NORTHEAST AT 10 TO 15 KNOTS BECOMING 15 TO 35
  KNOTS TONIGHT. 

* WAVES/SEAS...SEAS 10 TO 12 FEET WITH OCCASIONAL SEAS UP TO 15
  FEET. INCREASING UP TO 17 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A TROPICAL STORM WATCH MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE
POSSIBLE DUE TO A TROPICAL STORM WITHIN 48 HOURS.

&&

$$

AMZ732-091800-
/O.EXT.TJSJ.SC.Y.0033.000000T0000Z-170911T0000Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
555 AM AST SAT SEP 9 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST SUNDAY...

* WINDS...EAST TO NORTHEAST AT 10 TO 15 KNOTS INCREASING TO 15 TO
  25 KNOTS TONIGHT IN THE FAR NORTHEAST PORTION. 

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET. INCREASING UP TO 15 FEET OCCASIONALLY 17 FEET ON 
  SATURDAY NIGHT IN THE FAR NORTHEAST PORTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-091800-
/O.CON.TJSJ.SC.Y.0033.000000T0000Z-170911T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
555 AM AST SAT SEP 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY...

* WINDS...WINDS 10 TO 20 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10
  FEET. INCREASING UP TO 12 FEET OCCASIONALLY 15 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-091800-
/O.CON.TJSJ.TR.A.1012.000000T0000Z-000000T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
555 AM AST SAT SEP 9 2017

...TROPICAL STORM WATCH REMAINS IN EFFECT...

* WINDS...15 TO 20 KNOTS...INCREASING TO 35 TO 45 KNOTS WITH GUSTS
  TO AROUND 50 TO 75 KNOTS ON THE NORTHEAST PORTION OF THE
  ATLANTIC OFFSHORE WATERS ON TONIGHT. 

* WAVES/SEAS...SEAS 10 TO 12 FEET WITH OCCASIONAL SEAS UP TO 15
  FEET. INCREASING UP TO 20 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A TROPICAL STORM WATCH MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE
POSSIBLE DUE TO A TROPICAL STORM WITHIN 48 HOURS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Sep 8, 2:13 PM CDT, 35 minutes earlier.

Area forecast discussion, Sep 8, 2:13 PM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
313 PM AST Fri Sep 8 2017

.SYNOPSIS...The last rainbands of Hurricane Irma are leaving the
area. The first rainbands of Hurricane Jose will enter the area
Saturday morning. Thereafter showers and thunderstorms will
increase and tropical storm conditions will spread over the
northeast local outer Atlantic waters through Sunday. The U.S.
Virgin Islands are under a Tropical Storm Watch as there is a
chance that they could experience tropical storm force winds or
gusts. Additional tropical moisture will follow behind Jose to
bring showers and some thunderstorms Sunday through Tuesday.
Somewhat drier weather will follow.

&&

.SHORT TERM...Friday through Sunday
A narrow dry slot separates the area that hurricane Irma
dominates from the area that Jose dominates. This dry slot is
currently over the U.S. Virgin Islands and will move through most
of Puerto Rico, while weakening, during the evening hours,
exiting Puerto Rico around 2 AM AST Saturday. As Jose grows
closer (to pass just northeast of san Juan's forecast area) winds
will turn toward the northeast and then begin to strengthen in the
northeast portion of the local outer Atlantic waters. Tropical
storm force winds (34-63 kt) are expected to enter the local area
between 03-06Z on Sunday. Storm conditions should not last much
beyond 10/12Z, but winds and seas will remain elevated in the
northeast quadrant of our forecast area through late Sunday.

.LONG TERM...Monday through Sunday...
Hurricane Jose will move north on Monday and begin a looping
track on Tuesday. This will bring more tropical moisture out of
the tropical Atlantic and prolong the showery weather replete with
thunderstorms. As Jose then moves eastward, rainbands from Jose
remain north of the area, according to the GFS, and tropical
moisture remains south, leaving the local area somewhat drier
Tuesday through early Thursday. This will yield weather typical of
the summer season with early morning showers on the windward or
southeast side of Puerto Rico with less showers over the U.S.
Virgin Islands and afternoon showers and thunderstorms--mainly
over northwest Puerto Rico with isolated thunderstorms elsewhere.
Deeper tropical moisture then gradually returns to the area behind
a weak tropical wave passage Thursday afternoon.

&&

.AVIATION...For PR and the USVI...Showers and thunderstorms are
following the last rainbands of Hurricane Irma, now moving
northwest over the Atlantic waters north of Cuba. These bands will
leave the area arnd 09/03Z. MVFR conds still psbl over the
Cordillera Central and vcnty TJMZ/TJBQ. SHRA bcm isold aft 09/00Z.
For the Leeward Islands...Rain bands from Hur Jose move into the
area beginning arnd 09/05Z spreading gusty winds and later
thunderstorms across the area byd 09/18Z. MVFR conds are likely
then. Winds ESE 5 to 20 kts up thru FL200 till arnd 09/12Z then
bcm NE 10 to 15. Maximums winds up to 60 kts at 09/12Z arnd FL460
associated with the fringes of Category 4 Hurricane Jose.

&&

.MARINE...As Hurricane Jose moves northwest just to the northeast
of the local forecast area seas of 15 to 20 feet will drive down
into the forecast area. Tropical storm force winds are expected
beginning early Saturday night and lasting until Sunday morning in
the northeast portion of our outer Atlantic waters. Some of these
seas will affect the eastern end of Zones AMZ715/725 and the
northeast tip of the outer Caribbean waters of AMZ732. Seas of 12
to 15 feet may be expected there. The inner waters of the south
and western coasts of Puerto Rico will be well protected and
should remain below 4 feet through the end of next week.

&&

.HYDROLOGY...All rivers in Puerto Rico have dropped below flood
stage. There is still some chance that heavy rains will trigger
additional flooding this afternoon. Therefore the watch will be
allowed to continue through to expiration at 6 PM AST.
Consideration will then be given to rain bands from Jose and the
watch may be re-issued later tonight or tomorrow for at least the
northern U.S. Virgin Islands and possibly also for Puerto Rico and
Saint Croix.

Models are not expecting extreme amounts of rain in Hurricane Jose
so rain amounts are limited to 2 to 4 inches. Isolated higher
amounts could occur but current expectations are more toward the
lower end of the range Saturday through Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  78  89  78  89 /  40  40  50  50
STT  78  90  80  86 /  50  50  70  70

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Flash Flood Watch until 6 PM AST this evening for Central
     Interior-Culebra-Eastern Interior-Mayaguez and Vicinity-
     North Central-Northeast-Northwest-Ponce and Vicinity-San
     Juan and Vicinity-Southeast-Southwest-Vieques-Western
     Interior.

     High Rip Current Risk until 6 PM AST this evening for North
     Central-Northwest-Western Interior.

VI...Flash Flood Watch until 6 PM AST this evening for St Croix-
     St.Thomas...St. John...and Adjacent Islands.

     Tropical Storm Watch for St.Thomas...St. John...and Adjacent
     Islands.

AM...Flash Flood Watch until 6 PM AST this evening for Coastal Waters
     OF Southwestern Puerto Rico out 10 NM-Coastal Waters of
     Northern USVI and Culebra out 10 NM-Coastal Waters of
     Southern Puerto Rico out 10 NM-Coastal Waters of Southern
     USVI Vieques and Eastern Puerto Rico out 10 NM.

     Small Craft Advisory from 2 AM Saturday to 1 PM AST Sunday for
     Caribbean Waters of Puerto Rico from 10 NM to 17N.

     Tropical Storm Watch for Anegada Passage Southward to 17N-
     Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N-
     Coastal Waters of Northern USVI and Culebra out 10 NM-
     Coastal Waters of Southern USVI Vieques and Eastern Puerto
     Rico out 10 NM.

&&

SHORT TERM...FC/TW
LONG TERM....WS/ER
Hazardous weather outlook, Sep 8, 4:49 AM CDT, 9 hours 59 minutes before
Perspectivas sobre condiciones peligrosas del tiempo
Servicio Nacional de Meteorologia San Juan PR
520 AM AST viernes 8 de septiembre de 2017

AMZ710>745-PRZ001>013-090930-
San Juan y Vecindad-Noreste-Sureste-Este Interior-
Norte Central-Interior Central-Ponce y Vecindad-Noroeste-
Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-
Aguas cercanas y lejanas a la costa del Atlantico y Caribe-
520 AM AST viernes 8 de septiembre de 2017

Esta perspectiva sobre las condiciones peligrosas del tiempo es
para Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia uno...Hoy y esta noche

.Tronadas...Existe probabilidad de tronadas aisladas con lluvia
fuerte y rafagas de viento particularmente sobre y al norte de la
Cordillera Central esta tarde.

.Inundaciones...Lluvias fuertes pudieran resultar en inundaciones
urbanas al igual que de rios y riachuelos.

.Viento...Se esperan vientos sostenidos entre 20-24 mph a traves de
las aguas del Atlantico y todos los Pasajes.

.Olas...Se espera oleaje de hasta 6 y 8 pies con oleaje ocasional
hasta 10 pies a traves de las aguas mar afuera del Atlantico.

.Corrientes marinas...Existe riesgo moderado a alto de corrientes
marinas a lo largo de las costas del Atlantico de Puerto Rico.
Existe riesgo moderado para Culebra y Vieques.

.Calor..Debido a cantidad considerable de humedad y vientos del
sureste, el indice de calor a lo largo de las areas costeras de 102
F son posibles.

.Dias dos a siete...sabado a jueves

Se esperan condiciones maritimas peligrosas con corrientes marinas
peligrosas prevaleciendo a traves de la mayor parte de las aguas
locales y las costas durante el fin de semana y hasta principios de
la semana proxima a medida que el Huracan Jose se mueva hacia el
noreste del area de pronostico. El indice de calor a lo largo de las
areas costeras de 102 F posibles en las tardes.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion generalizada de observadores, sin embargo,
se exhorta a los observadores a reportar vientos fuertes,
inundaciones, y corrientes marinas a la oficina del Servicio
Nacional de Meteorologia en San Juan.

AMZ715-725-VIZ001-002-090930-
San Tomas, San John e Islas Adyacentes-
Santa Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes
del Caribe-
520 AM AST viernes 8 de septiembre de 2017

Esta perspectiva sobre las condiciones del tiempo peligrosas es
para Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia uno...hoy y esta noche

.Tronadas...Existe probabilidad de tronadas con lluvia fuerte y
rafagas de viento durante el dia.

.Inundaciones...Lluvias fuertes pudieran resultar en inundaciones
urbanas al igual que en areas bajas.

.Viento...Se esperan vientos sostenidos entre 20-24 mph a traves de
las aguas del Atlantico y todos los Pasajes al igual que a traves
del norte de las Islas Virgenes Americanas.

.Olas...Se espera oleaje picado entre 6 y 8 pies con oleaje
ocasional hasta 10 pies a traves de las aguas mar afuera del
Atlantico.

.Corrientes marinas...Existe riesgo moderado de corrientes marinas
para todas las islas.

.Calor....Calor..Debido a cantidad considerable de humedad y vientos
del sureste, el indice de calor a lo largo de las areas costeras de
102 F son posibles.

.Dias dos a siete...sabado a jueves

Se esperan condiciones maritimas peligrosas con corrientes marinas
peligrosas prevaleciendo a traves de la mayor parte de las aguas
locales y las costas durante el fin de semana y hasta principios de
la semana proxima a medida que el Huracan Jose se mueva hacia el
noreste del area de pronostico. El indice de calor a lo largo de las
areas costeras de 102 F posibles en las tardes.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion generalizada de observadores, sin embargo,
se exhorta a los observadores a reportar vientos fuertes,
inundaciones, y corrientes marinas a la oficina del Servicio
Nacional de Meteorologia en San Juan.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 8:51 PM CDTAreal Flood AdvisoryJSJ3 hr
Sep 7, 10:04 PM CDTAreal Flood AdvisoryJSJ3 hr
Sep 7, 10:11 PM CDTAreal Flood AdvisoryJSJ4 hr
Sep 7, 10:26 PM CDTAreal Flood AdvisoryJSJ3 hr
Sep 8, 3:07 AM CDTAreal Flood WarningJSJ6 hr
Sep 8, 4:09 AM CDTSmall Craft AdvisoryJSJ69 hr
Sep 8, 3:19 PM CDTRip Current StatementJSJ60 hr
Sep 8, 10:21 AM CDTTropical Storm WatchJSJ27 hr

Nearby

Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.